RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 1, Pages 109–126 (Mi izv2900)  

This article is cited in 8 scientific papers (total in 8 papers)

Bounds for trigonometrical integrals and an inequality of Bernstein for fractional derivatives

P. I. Lizorkin


Full text: PDF file (1379 kB)

Bibliographic databases:
UDC: 517.512
Received: 31.03.1964

Citation: P. I. Lizorkin, “Bounds for trigonometrical integrals and an inequality of Bernstein for fractional derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965), 109–126

Citation in format AMSBIB
\Bibitem{Liz65}
\by P.~I.~Lizorkin
\paper Bounds for trigonometrical integrals and an inequality of Bernstein for fractional derivatives
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 1
\pages 109--126
\mathnet{http://mi.mathnet.ru/izv2900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=178306}
\zmath{https://zbmath.org/?q=an:0168.10501}


Linking options:
  • http://mi.mathnet.ru/eng/izv2900
  • http://mi.mathnet.ru/eng/izv/v29/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arestov V.V., Glazyrina P.Yu., “Integralnye neravenstva dlya algebraicheskikh i trigonometricheskikh polinomov”, Doklady Akademii nauk, 442:6 (2012), 727–727  elib
    2. A. O. Leonteva, “Neravenstvo Bernshteina v $L_0$ dlya proizvodnoi nulevogo poryadka trigonometricheskikh polinomov”, Tr. IMM UrO RAN, 19, no. 2, 2013, 216–223  mathnet  mathscinet  elib
    3. N. L. Kudryavtsev, “$L_p$-Inequalities for Differences and Derivatives of Positive Order for Functions with Spectrum in the Ball or Spherical Layer”, Math. Notes, 95:3 (2014), 388–398  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. V. V. Arestov, P. Yu. Glazyrina, “Bernstein–Szegö inequality for fractional derivatives of trigonometric polynomials”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 13–28  mathnet  crossref  mathscinet  isi  elib
    5. V. M. Kokilashvili, A. N. Meskhi, “Weighted extrapolation in Iwaniec–Sbordone spaces. Applications to integral operators and approximation theory”, Proc. Steklov Inst. Math., 293 (2016), 161–185  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Viktor P. Zastavnyi, “Positive definite functions and sharp inequalities for periodic functions”, Ural Math. J., 3:2 (2017), 82–99  mathnet  crossref  mathscinet
    7. V. P. Zastavnyi, A. Manov, “Positive Definiteness of Complex Piecewise Linear Functions and Some of Its Applications”, Math. Notes, 103:4 (2018), 550–564  mathnet  crossref  crossref  isi  elib
    8. A. O. Leont'eva, “Bernstein's Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space $L_0$”, Math. Notes, 104:2 (2018), 263–270  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:372
    Full text:170
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020